# SDR DALA2018041702612

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SNUBBER PIN EXTENSION IS NOT CORRECT,  DOES NOT MEET THE MINIMUM.  REMOVED AND REPLACED THE DOOR ROTARY SNUBBER IAW  52-11-10-004-030, AND 52-11-10-404-015.
